# SDR IPXA2016071805974

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 13,608 hours, 8,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076521800
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-1,  AFT LOWER CARGO FWD AT FRAME 54 FWD BULKHEAD SUPPORT BRACKET LEFT OF CENTER IS CRACKED.   REMOVED AND REPLACED WITH NEW BRACKET IAW SRM 51-40-21
